# SDR MJYA201311060018

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N467TW
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 42,098 hours, 39,383 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER, TOP SIDE SKIN WITH CORROSION SURROUNDING FASTENERS NEAR T/E.
